MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. T-CONN W/LL & 1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. T-CONN W/LL & 1 VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Model Number 20041E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: a 20041e sample was received for investigation of pr 2776617 with residual fluid in the line; no packaging was received with the sample, however the customer indicates the affected lot number to be 20125847.A visual inspection confirmed the customer's experience as the smartsite had separated from the tubing joint of the 20041e sample; a close inspection of the separated tubing identified some residual solvent at the tubing joint.The details of this feedback were forwarded to the manufacturing site for investigation.A definitive root cause for the separation could not be determined in this instance; however it is possible that an inconsistent amount of solvent had been applied to the joint during the assembly process.This is a manual process and is likely to have occurred due to human error.A review of the production records for lot 20125847 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The quality team at the manufacturing site has been informed of this report in order to be aware of the reported feedback during future production of this product.A review of the customer feedback database indicates that this is a rare occurrence with this customer being the only customer to provide this type of feedback against the 20041e in the past 12 months.
 
Event or Problem Description
It was reported that the t-conn w/ll & 1 vlv port tubing was defective and separated in the packaging.The following information was provided by the initial reporter: "the user found broken tube in the package".

Brand Name
T-CONN W/LL & 1 VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11838907
Report Number9616066-2021-51045
Device Sequence Number4688987
Product Code FPA
UDI-Device Identifier27613203021665
UDI-Public27613203021665
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/15/2023
Device Model Number20041E
Device Catalogue Number20041E
Device Lot Number20125847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1